Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

December 20, 2012Harris County, Muscogee County, Georgia

NWS Atlanta, GA issued this special weather statement at Dec 20, 2012, 1:07 PM EST for Harris County, Muscogee County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 20, 2012, 1:07 PM EST (18:07 UTC)
Expired
Dec 20, 2012, 1:45 PM EST
In force
38 min
Issued by
NWS Atlanta, GA

Counties Harris County, GA, Muscogee County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2398 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

387 
WWUS82 KFFC 201807
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
107 PM EST THU DEC 20 2012

GAZ078-089-201845-
107 PM EST THU DEC 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MUSCOGEE AND
HARRIS COUNTIES UNTIL 145 PM EST...

AT 105 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT EXTENDED FROM 10 MILES 
WEST OF WHITESVILLE-PINE LAKE TO AROUND 20 MILES SOUTHWEST OF GOAT 
ROCK LAKE...AND MOVING EAST AT 45 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS 
MOVE ACROSS PARTS OF MUSCOGEE AND HARRIS COUNTIES THROUGH 145 PM 
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKE 
HARDING... MOUNTAIN HILL... JONES CROSSROADS... MULBERRY GROVE... 
HIGHLAND PARK... AVONDALE... SAINT MARYS HILLS... BENNING PARK... 
BENNING HILLS... CARTER ACRES... BATTLE PARK... CUSTER ROAD TERRACE 
AND COLUMBUS.

&&

LAT...LON 3287 8519 3288 8485 3287 8475 3284 8470
      3257 8469 3255 8467 3242 8477 3241 8488
      3237 8495 3238 8499 3243 8497 3264 8511
      3267 8510 3275 8515 3278 8513 3281 8517
      3284 8516
TIME...MOT...LOC 1805Z 249DEG 49KT 3285 8518 3260 8520
          3242 8530

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Dec 20, 10:49 AM EST, 2 hours 18 minutes earlier.

Area forecast discussion, Dec 20, 10:49 AM EST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1049 AM EST THU DEC 20 2012

.UPDATE...
HAVE MADE SIGNIFICANT UPDATES TO HOURLY GRIDS TO CAPTURE CURRENT
RADAR TRENDS. OVERALL...FRONT HIGH TAILING IT THROUGH THE
REGION...AND PRECIP ACTIVITY HAS ACCELERATED THIS MORNING.
INSTABILITY OVER MUCH OF THE AREA IS VIRTUALLY NON EXISTENT...AND
WHAT IS PRESENT IS NOT ENOUGH TO SUPPORT THUNDERSTORM DEVELOPMENT.
WILL CONTINUE TO WATCH CENTRAL GEORGIA CAREFULLY INTO THE
AFTERNOON HOURS...ESPECIALLY THE FAR SOUTHERN TIER...AS THIS AREA
HAS THE POTENTIAL FOR ISOLATED SEVERE STORMS AS THE MAIN LINE
MOVES THROUGH DUE TO INCREASED INSTABILITY ACROSS THE REGION. AS
OF NOW...HAVE OPTED NOT TO BE INCLUDED WITH THE TORNADO WATCH
ISSUED EARLIER THIS MORNING...BUT WILL CONTINUE TO ANALYZE THE
ENVIRONMENT AS THE BOUNDARY APPROACHES.

WILL CONTINUE TO MAKE ADJUSTMENTS TO THE GRIDS AS NEEDED...ESPECIALLY
POPS AND WX...AS THE PRECIP MOVES THROUGH THE FORECAST AREA. WILL
ALSO BE PAYING CLOSE ATTENTION TO TEMPERATURES AND DEWPOINTS
BEHIND THE LINE AS COOLER AND DRIER AIR MOVES IN QUICKLY.

31

&&

.PREV DISCUSSION... /ISSUED 648 AM EST THU DEC 20 2012/

PREV DISCUSSION... /ISSUED 600 AM EST THU DEC 20 2012/

SHORT TERM /TODAY THROUGH FRIDAY NIGHT/...
PRIMARY CONCERNS ARE TIMING OF PRECIP ONSET AND END TODAY/TONIGHT
.CHC FOR SEVERE CONVECTION THIS AFTERNOON AND EXTENT AND INTENSITY
OF WIND EVENT TONIGHT THROUGH FRI NIGHT. WAA SHRA IN ADVANCE OF
SHORT WAVE ALREADY APPROACHING STATE LINE IN WC GA THIS MORNING.
LATEST RAP ANALYSIS SHOWS ONLY WEAK ELEVATED INSTABILITY EXTENDING
INTO SW 1/3RD OF ALABAMA AND NO LIGHTNING OBSERVED IN THE LAST FEW
HOURS. HAVE DELAYED ONSET OF OF SHRA TO 09-10Z AND SLT CHC TSRA
UNTIL 12Z. 00Z MODEL PROGS IN FAIR AGREEMENT THOUGH AGAIN THE NAM
IS THE MOST AGGRESSIVE WITH LOW LEVEL MOISTURE AND SBCAPE. 06Z NAM
HAS SBCAPE 250-400 J/KG SOUTH OF CSG TO MCN LINE WITH NO SBCAPE TO
THE NORTH. 00Z GFS AND ECMWF KEEP SBCAPE LESS THAN 200 J/KG ACROSS
ALL OF CWA. WILL HAVE TO WATCH MIDDLE GA CLOSE. VERY STRONG LOW
LEVEL VERTICAL WIND SHEAR /0-1KM BULK SHEAR NEAR 50KTS/ ALLOWS 06Z
NAM TO PROG 1.5-2.0 VALUES OF SIG TOR PARAMETER AT 00Z.
EXPERIMENTAL HIGH SHEAR-LOW CAPE SHERB PARAMETER FROM 06Z NAM ONLY
HAS 0.8-1.2 OVER MIDDLE GA. MAIN POINT IS IT WILL NOT TAKE MUCH
INSTABILITY TO PRODUCE BRIEF MESOVORTICES CAPABLE OF WIND DAMAGE
OR A BRIEF TORNADO ...SIMILAR TO WHAT WE SAW MONDAY. TOTAL
RAINFALL WILL NOT BE TOO HIGH WITH AMOUNTS OF 0.5-1.0 INCHES.

SYSTEM WILL MOVE OUT QUICKLY TAKING PRECIP WITH IT. VERY STRONG
PRESSURE GRADIENT AND STRONG VERTICAL CAA AND RESULTING DEEP MIXING
ALLOWS FOR SIGNIFICANT WIND EVENT OVER MUCH OF CWA WITH GUSTS TO
35-40 MPH AND 45+ MPH IN MOUNTAINS. COULD BEGIN LATE THIS AFTERNOON
IN THE WAKE OF PRECIP BUT APPEARS BEST PRESSURE GRADIENT WILL SET UP
AROUND 22Z-00Z. GUIDANCE FOR WIND SPEEDS NOT TOO FAR OFF BUT COULD
GO A LITTLE HIGHER IF SYSTEM INTENSIFIES OR MIXING IS MORE THAN
FCST. IN EXPOSED/HIGHER TERRAIN AREAS OF NE GA...WILL SEE STRONG
WINDS PERSIST. 1-2KM AGL WINDS NOT EXPECTED TO WEAKEN MUCH OVER NE
GA UNTIL AFTER 12Z SAT. HAVE ADJUSTED ADVISORIES APPROPRIATELY AND
BROKE OUT NE GA COUNTIES INTO ITS OWN SEGMENT THROUGHOUT THE EVENT.

SNELSON

LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AN H5 RIDGE BUILDS INTO THE REGION SATURDAY BRINGING DRIER AND MORE
STABLE AIR ALONG WITH A WARMING TREND. THIS RIDGE WILL BE SHORT
LIVED AS THE FLOW FLATTENS TO VERY PROGRESSIVE ZONAL FLOW BY SUNDAY.
THE FIRST SHORT WAVE IN A SERIES OF SHORT WAVES WILL MOVE ACROSS THE
CWA LATE SUNDAY AND INTO MONDAY. FROM THIS POINT TIMING OF THE SHORT
WAVES WILL BE TRICKY AS THE FLOW IS FAST AND THE MODELS APPEAR TO BE
HAVING A DIFFICULT TIME MAINTAINING CONTINUITY WITH IN THEMSELVES.
WILL GO WITH CHANCE POPS BEGINNING SUNDAY NIGHT AND CONTINUE POPS
THROUGH THE LONG TERM...FAVORING HIGHER POPS TOWARD MID WEEK AS BOTH
MODELS SHOWING A SIGNIFICANT SYSTEM MOVING ACROSS THE CWA.

17

FIRE WEATHER...
WINDS WILL BE VERY GUSTY TONIGHT AND FRIDAY WITH 20FT WINDS OF 10-20
MPH WITH GUSTS TO 35 MPH. WILL ALSO SEE A 4 TO 5 HOUR PERIOD OF RH
BELOW 25 PCT ACROSS MUCH OF THE AREA FRIDAY AFTERNOON. FORTUNATELY
10HR FUELS WILL STILL BE WET ON FRIDAY FROM THE RAIN EXPECTED TODAY.
COOLER TEMPS AND LIMITED SUNSHINE WILL MAKE IT DIFFICULT FOR THEM TO
DRY. NOT PLANNING ANY RED FLAG OR FIRE DANGER STATEMENTS.

SNELSON

AVIATION...
12Z UPDATE...
STILL POSSIBLE THAT IFR CIGS/VSBYS COULD OCCUR TODAY BUT SHOULD
JUST STAY ABOVE. CIGS WILL CONTINUE TO DROP AS RAIN PERSISTS
TODAY. CLEARING WILL TAKE PLACE TONIGHT AS THE FRONT MOVES THROUGH
..INITIALLY GOING UP TO BKN040 23Z- 01Z THEN SCT250 05-07Z. STILL
APPEARS THAT INSTABILITY WILL REMAIN SOUTH OF ATL. COULD SEE ONE
OR TWO LIGHTNING STRIKES BUT TOO ISOLD TO WARRANT MENTION IN TAF.
HAVE ADDED TEMPO TSRA TO CSG AND MCN 18-22Z. WINDS MAY END UP THE
BIGGEST IMPACT AS THEY BECOME WEST AND INCREASE WITH FROPA. 20-25KT
GUSTS LIKELY TONIGHT AND 30-35KT POSS FRIDAY MORNING.

//ATL CONFIDENCE...12Z UPDATE...
LOW CONFIDENCE ON WHETHER IFR CIGS WILL DEVELOP TODAY.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          61  32  48  25 / 100  40   0   0
ATLANTA         60  30  46  28 / 100  30   0   0
BLAIRSVILLE     54  27  41  19 / 100  30   0   0
CARTERSVILLE    58  28  45  24 / 100  20   0   0
COLUMBUS        68  33  52  30 / 100  20   0   0
GAINESVILLE     59  30  45  26 / 100  30   0   0
MACON           69  34  51  26 / 100  50   0   0
ROME            57  27  46  24 / 100  20   0   0
PEACHTREE CITY  63  29  48  25 / 100  20   0   0
VIDALIA         75  40  53  32 /  80  80   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 6 PM THIS EVENING TO 7 PM EST FRIDAY FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DEKALB...DODGE...DOOLY...DOUGLAS...
EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH
FULTON...SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITFIELD...WILCOX...WILKES...WILKINSON.

WIND ADVISORY FROM 6 PM THIS EVENING TO 7 AM EST SATURDAY FOR
THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER...LUMPKIN...
PICKENS...TOWNS...UNION...WHITE.

&&

SHORT TERM...31
LONG TERM....BAKER
AVIATION...31
Hazardous weather outlook, Dec 20, 11:39 AM EST, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1139 AM EST THU DEC 20 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211645-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1139 AM EST THU DEC 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

..SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY PRIMARILY SOUTH OF
INTERSTATE 20 AND STRONG WINDS REACHING WIND ADVISORY CRITERIA ARE
EXPECTED BEHIND THE COLD FRONT THIS EVENING THROUGH FRIDAY...

WEATHER HAZARDS EXPECTED...
A STRONG COLD FRONT WILL RACE THROUGH THE REGION TODAY.
INSTABILITY IS FORECAST TO BE LIMITED...HOWEVER...THE PRESENCE OF
STRONG LOW LEVEL AND DEEP LAYER SHEAR WILL CREATE THE POTENTIAL
FOR STRONG DAMAGING WINDS OR PERHAPS A TORNADO WITH ANY STORMS
WHICH CAN DEVELOP ALONG OR JUST AHEAD OF THE COLD FRONT. THE BEST
CHANCES FOR SEVERE WEATHER WILL BE ALONG AND SOUTH OF INTERSTATE
20 IN GEORGIA WHERE INSTABILITY COULD BE HIGH ENOUGH TO SUPPORT
STRONGER STORMS.

VERY STRONG WINDS AND COLD AIR FILTERING INTO THE REGION TONIGHT
INTO TOMORROW BEHIND THE COLD FRONT WILL MAKE FOR BRISK
CONDITIONS. SUSTAINED WINDS OF 20-25 MPH AND GUSTS OF 35-40 MPH
ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA...WITH LOCALLY
HIGHER WINDS IN THE HIGHER ELEVATIONS OF NORTH GEORGIA. WIND
ADVISORIES HAVE BEEN ISSUED FROM TONIGHT INTO FRIDAY NIGHT. WIND
CHILL VALUES TONIGHT WILL RANGE FROM THE MID TEENS IN THE NORTH TO
MID 20S SOUTHEAST ACROSS CENTRAL GEORGIA. LOWER VALUES ARE
EXPECTED IN THE HIGH ELEVATIONS OF NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

STRONG WINDS WILL CONTINUE THROUGH FRIDAY ON THE BACK SIDE OF A
POTENT LOW PRESSURE SYSTEM AND WILL MAKE FOR A VERY BRISK DAY.
SUSTAINED WINDS OF 20-25 MILES PER HOUR WITH GUSTS OF 35-40 MILES
PER HOUR WILL CONTINUE TO BE POSSIBLE ACROSS ALL OF NORTH AND
CENTRAL GEORGIA...WITH LOCALLY STRONGER WINDS POSSIBLE ACROSS THE
HIGHER ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS. WINDS ADVISORIES
WILL CONTINUE UNTIL FRIDAY NIGHT. THE COMBINATION OF THE
HEIGHTENED WINDS WITH COLD TEMPERATURES WILL RESULT IN WIND CHILL
VALUES RANGING FROM THE LOW TO MID TEENS IN NORTH GEORGIA TO NEAR
20 ACROSS CENTRAL GEORGIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THROUGH THIS
EVENING FOR POSSIBLE ACTIVATION ACROSS CENTRAL GEORGIA.

In the hours before

Special weather statement, Dec 20, 12:55 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1255 PM EST THU DEC 20 2012

GAZ052-066-201845-
1255 PM EST THU DEC 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP AND HEARD
COUNTIES UNTIL 145 PM EST...

AT 1255 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
GLENN TO ABOUT 10 MILES WEST OF WEST POINT...AND MOVING EAST AT 45
MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS PARTS OF TROUP AND HEARD COUNTIES THROUGH 145 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GLENN...
WARESVILLE... TEXAS... STATE LINE PARK... ABBOTTSFORD... PIEDMONT
HEIGHTS... FRANKLIN... WEST POINT... CANNONVILLE... HILLCREST...
LONG CANE... WARES CROSSROADS... HARRISONVILLE... LAGRANGE AND
CORINTH.

&&

LAT...LON 3329 8526 3338 8499 3328 8496 3328 8495
      3323 8494 3322 8486 3287 8486 3287 8519
      3327 8527
TIME...MOT...LOC 1753Z 253DEG 40KT 3316 8516 3302 8522
          3286 8532
Special weather statement, Dec 20, 1:07 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
107 PM EST THU DEC 20 2012

GAZ078-089-201845-
107 PM EST THU DEC 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MUSCOGEE AND
HARRIS COUNTIES UNTIL 145 PM EST...

AT 105 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT EXTENDED FROM 10 MILES
WEST OF WHITESVILLE-PINE LAKE TO AROUND 20 MILES SOUTHWEST OF GOAT
ROCK LAKE...AND MOVING EAST AT 45 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS PARTS OF MUSCOGEE AND HARRIS COUNTIES THROUGH 145 PM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKE
HARDING... MOUNTAIN HILL... JONES CROSSROADS... MULBERRY GROVE...
HIGHLAND PARK... AVONDALE... SAINT MARYS HILLS... BENNING PARK...
BENNING HILLS... CARTER ACRES... BATTLE PARK... CUSTER ROAD TERRACE
AND COLUMBUS.

&&

LAT...LON 3287 8519 3288 8485 3287 8475 3284 8470
      3257 8469 3255 8467 3242 8477 3241 8488
      3237 8495 3238 8499 3243 8497 3264 8511
      3267 8510 3275 8515 3278 8513 3281 8517
      3284 8516
TIME...MOT...LOC 1805Z 249DEG 49KT 3285 8518 3260 8520
          3242 8530

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 12:55 PM ESTSpecial Weather StatementFFCHeard, Troup50 min
Dec 20, 1:13 PM ESTSpecial Weather StatementFFCCoweta, Meriwether77 min
Dec 20, 1:27 PM ESTSpecial Weather StatementFFCChattahoochee, Stewart63 min
Dec 20, 1:29 PM ESTSpecial Weather StatementFFCChattahoochee, Stewart61 min
Dec 20, 1:43 PM ESTSpecial Weather StatementFFCMuscogee32 min
Dec 20, 1:45 PM ESTSpecial Weather StatementFFCFayette30 min
Dec 20, 2:00 PM ESTSpecial Weather StatementFFCTalbot45 min
Dec 20, 2:01 PM ESTSpecial Weather StatementFFCPike29 min
Dec 20, 2:07 PM ESTSpecial Weather StatementFFCMarion38 min
Dec 20, 2:17 PM ESTSpecial Weather StatementFFCWebster43 min
Dec 20, 2:26 PM ESTSpecial Weather StatementFFCLamar, Pike, Upson34 min
Dec 20, 2:35 PM ESTSpecial Weather StatementFFCMacon, Schley, Sumter55 min
Dec 20, 2:43 PM ESTSpecial Weather StatementFFCCrisp, Dooly47 min
Dec 20, 2:47 PM ESTSpecial Weather StatementFFCTaylor43 min
Dec 20, 3:29 PM ESTSpecial Weather StatementFFCPulaski, Wilcox31 min
Dec 20, 3:31 PM ESTSpecial Weather StatementFFCCrisp29 min
Dec 20, 3:33 PM ESTSevere Thunderstorm WarningFFCCrisp22 min
Dec 20, 3:42 PM ESTSpecial Weather StatementFFCJones33 min
Dec 20, 4:04 PM ESTSpecial Weather StatementFFCDodge26 min
Dec 20, 4:10 PM ESTRiver Flood WarningFFCForsyth7 hr

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.